# SDR 08FDEA01259

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT CARGO DOOR SILL BEAM A HOLE WAS MISDRILLED, AT C 59-59A.  REPAIR PERFORMED BY FREEZE PLUG INSTALLATION WITH SHOULDERED BUSHING IAW.   RAS/9000023/2008 ISS. A, APPROVED BY EA 6-5317-115265.
